See Alike in...

Alike App

Browser

Ma91

435d

I’m going to have my first psychiatrist consultation next week. I expect the psychiatrist will prescribe me medication for anxiety/OCD and possibly ADHD. To be honest, I am quite scared of that… I have read or heard about aggressive side effects, addictive and long-term treatment. Anyone wants to share their experience?

    • Amimae

      435d

      It really depends on how your body reacts to the meds. Everyone is different so I can't give you an easy answer. I can tell you though that those types of meds will make you drowsy and sometimes dizzy. My meds worked for me. I hope they'll work for you!

      • Ma91

        435d

        @Amimae thank you for mmmm sharing. I’ve heard about the same. My major concern is whether drowsiness and dizziness will make it difficult to keep up with work. But I guess this is anxiety speaking and I will never know if I don’t try first

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion